Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Maione

$H$-convergence for equations depending on monotone operators in Carnot groups

created by maione on 24 Jun 2019
modified on 12 Mar 2021

[BibTeX]

Published Paper

Inserted: 24 jun 2019
Last Updated: 12 mar 2021

Journal: Electronic Journal of Differential Equations
Volume: 2021
Number: 13
Pages: 1-13
Year: 2021
Links: PDF

Abstract:

This article presents some results related to the convergence of solutions and momenta of Dirichlet problems for sequences of monotone operators in the sub-Riemannian framework of Carnot groups.

Keywords: Carnot groups, H-convergence, monotone operators, div-curl lemma

Credits | Cookie policy | HTML 5 | CSS 2.1